1mg, best e pharmacy in India

UNFLEM 325MG/8MG TABLET MR

generic_icon
MRP: Rs. 171.42 for 1 strip(s) (10 tablet mr each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for UNFLEM

Paracetamol(325 mg),Thiocolchicoside(8 mg)

food interaction for UNFLEM

alcohol interaction for UNFLEM

pregnancy interaction for UNFLEM

lactation interaction for UNFLEM

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Unflem 325mg/8mg tablet mr may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Unflem 325mg/8mg tablet mr may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unflem 325mg/8mg tablet mr is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION for UNFLEM

Paracetamol(325 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Thiocolchicoside(8 mg)

Uses

Thiocolchicoside is used for muscle relaxation.

How it works

Thiocolchicoside belongs to group of medicines called muscle relaxant. It is semi-synthetic derivative of naturally occurring compound colchicoside. It acts against chemical called gamma amino-butyric acid (GABA). It reduces the swelling (anti-inflammatory) and pain (analgesic), and relaxes the muscles.

Common side effects

Abdominal cramp, Abdominal bloating, Abdominal pain, Diarrhoea, Dizziness, Fatigue, Headache, Influenza like symptoms, Nausea, Weakness

SUBSTITUTES for UNFLEM

No substitutes found

Top Rheumatologists

  • Dr. Ashok Kumar
    MBBS, MD, Fellowship
    5
  • Dr. Sri Ram Garg
    MBBS
    5
  • Dr. Sumeet Agrawal
    MBBS, MD, DM
    4.9
  • Dr. Naval Mendiratta
    MBBS, MD, Fellowship
    4.7
  • Dr. Rajiva Gupta
    MBBS, DNB, MD, Fellowship, Fellowship
    4.7

Expert advice for UNFLEM

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for UNFLEM

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Thiocolchicoside

Q.Is thiocolchicoside a steroid?
No, thiocolchicoside is not a steroid. It is a semi-synthetic muscle relaxant

Q.Thiocolchicoside is derived from which plant?
Thiocolchicoside is a semi-synthetic derivative of naturally occurring compound colchicoside from the plant Gloriosa superba

Q.What is thiocolchicoside and aceclofenac?
Thiocolchicoside is used as combination with aceclofenac to treat painful muscular contraction (spasm)

Q.Is thiocolchicoside safe?
Thiocolchicoside is relatively safe if used at prescribed doses for the prescribed duration as advised by your doctor.

Articles


Content on this page was last updated on 19 October, 2014, by Dr. Varun Gupta (MD Pharmacology)